On Observable Subgroups of Complex Analytic Groups and Algebraic Structures on Analytic Homogeneous Spaces
Journal of Lie theory, Tome 12 (2002) no. 2, pp. 495-502 Cet article a éte moissonné depuis la source Heldermann Verlag

Voir la notice de l'article

Let L be a closed analytic subgroup of a faithfully representable complex analytic group G, let R(G) be the algebra of complex analytic representative functions on G, and let G0 be the universal algebraic subgroup (or algebraic kernel) of G.
@article{JLT_2002_12_2_JLT_2002_12_2_a10,
     author = {N. Nahlus },
     title = {On {Observable} {Subgroups} of {Complex} {Analytic} {Groups} and {Algebraic} {Structures} on {Analytic} {Homogeneous} {Spaces}},
     journal = {Journal of Lie theory},
     pages = {495--502},
     year = {2002},
     volume = {12},
     number = {2},
     url = {http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a10/}
}
TY  - JOUR
AU  - N. Nahlus 
TI  - On Observable Subgroups of Complex Analytic Groups and Algebraic Structures on Analytic Homogeneous Spaces
JO  - Journal of Lie theory
PY  - 2002
SP  - 495
EP  - 502
VL  - 12
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a10/
ID  - JLT_2002_12_2_JLT_2002_12_2_a10
ER  - 
%0 Journal Article
%A N. Nahlus 
%T On Observable Subgroups of Complex Analytic Groups and Algebraic Structures on Analytic Homogeneous Spaces
%J Journal of Lie theory
%D 2002
%P 495-502
%V 12
%N 2
%U http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a10/
%F JLT_2002_12_2_JLT_2002_12_2_a10
N. Nahlus . On Observable Subgroups of Complex Analytic Groups and Algebraic Structures on Analytic Homogeneous Spaces. Journal of Lie theory, Tome 12 (2002) no. 2, pp. 495-502. http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a10/